Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

I have rash and pain on my chest. And it hurts

I see I am not alone. The left pit mostly, get soar to the touch on the inside by my chest , it tends to be soar for a day or two then gets a rash. It can get a lump, sometimes it happens on both sides. I can get to a point were every time I move my are it hurts. It hurts right now and is a little red but no Rash. I stopped using all deodorants years ago for this and have not had a problem but the pain and rash returned a few weeks ago, i thought it was a new shampoo so I changed brands again. It just came back yesterday.
Asked On : Thu, 3 Feb 2011
Answers:  1 Views:  317
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,
Thanks for query,
It seemas that you have got fungal infection in your axilla.
Apply triple action cream and oral anti fungal tab.
Take antibiotic course as there is infection.
Keep that part dry and healthy.
Wear cotton clothes.
Ok and bye.
Answered: Tue, 16 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor